MedElevator Войти в исследования
← Поиск публикаций
American journal of ophthalmology · 2004

Mechanism of topiramate-induced acute-onset myopia and angle closure glaucoma.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Craig Jamie E, Ong Terrence J, Louis Damien L, Wells Jane M

Аннотация

DESIGN: Interventional case report.

METHODS: In an institutional practice setting, two women, aged 25 and 45, developed acute myopia after starting topiramate for epilepsy. One patient also developed bilateral angle closure glaucoma.

RESULTS: Topiramate was discontinued. Anterior chamber shallowing was noted in both patients at presentation. Ultrasonography showed ciliochoroidal effusion. Baseline measurements of anterior chamber depth and lens thickness were obtained.

CONCLUSIONS: Topiramate may be associated with ciliochoroidal effusion with forward displacement of the lens-iris diaphragm and anterior chamber shallowing, resulting in acute myopia and angle-closure glaucoma. Increased lens thickness contributes only minimally (9%-16%) to anterior chamber shallowing.

Предметные рубрики MeSH